# SDR DALA2018100905946

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N874DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31985
- Aircraft time: 5,722 hours, 1,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3874 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE . CORRECTIVE ACTION: REATTACHED 223D LIGHT ASSY, NO DAMAGE NOTED. OPS NML (0771572).
